# SDR 95ZZZM305

- Difficulty date: August 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920PJ
- Make and model: Doug DC-9-51
- Aircraft serial: 47677
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 801801
- Condition: Inoperative
- Location: Nlg
- Component: 7919074721
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

FLT 1818 - ON APPROACH, NOSE LANDING GEAR UNSAFE LIGHT CAME ON.  WENT AROUND AND CYCLED GEAR.  ALL INDICATIONS NOW NORMAL.  AIRCRAFT LANDED WITHOUT INCIDENT.  REPLACED NOSE LANDING GEAR DOWNLOCK SWITCH.  GEAR OPERATIONAL TEST NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
